Publié le : 1985-05-14
Classification:
53C15,
53C55
@article{1138037043,
author = {Sekigawa, Kouei and Sato, Takuji},
title = {Nearly K\"ahler manifolds with positive holomorphic sectional curvature},
journal = {Kodai Math. J.},
volume = {8},
number = {1},
year = {1985},
pages = { 139-156},
language = {en},
url = {http://dml.mathdoc.fr/item/1138037043}
}
Sekigawa, Kouei; Sato, Takuji. Nearly Kähler manifolds with positive holomorphic sectional curvature. Kodai Math. J., Tome 8 (1985) no. 1, pp. 139-156. http://gdmltest.u-ga.fr/item/1138037043/